Skip to content
My WebMD Sign In, Sign Up
Serotonin syndrome from DMT use?
avatar
An_227071 posted:
Earlier this evening, a friend of mine had an unusual trip.
He smoked a large amount of DMT (between 80 - 120 mg) and experienced a fast heartbeat, and a feverish feeling, and slight delirium, along with the usual hallucinations experienced with DMT.

Is it possible that my friend's serotonin levels became dangerously high? He is not taking any MAOIs.
Reply
 
avatar
An_227072 responded:
What is DMT ?
 
avatar
Louise_WebMD_Staff replied to An_227072's response:
A hallucinogenic drug from plants generally. MAOIs intensify the effect. Otherwise it tends to be a 10-15 min high if smoked.
~Louise
 
avatar
Boognish79 responded:
Honestly, that sounds a lot like the normal effects of DMT.


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

How to detox and how long does it take from Marijuana? ASAP
any information on how and how long does it take to pass a foriesic test,help????? More
Was this Helpful?
10 of 19 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.